# SDR A6WA2015051242869

- Difficulty date: May 12, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 36,927 hours, 34,295 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Adjust
- Location: Lt Jet Pipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTINUOUS LEFT JET OVERHEAT CAUTION INFLIGHT.   ENGINE INDICATIONS NORMAL.  ADJUSTED TERMINAL ENDS FOR LEFT JET PIPE LOOP A IAW AMM 26-11-04.  OPS CHECKED GOOD.
